# SDR 04FDEA00534

- Difficulty date: March 1, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727-200
- Aircraft serial: 21328
- Aircraft time: 66,899 hours, 41,466 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME GOUGED BS 1130 JUST BELOW STR 7L.  REMOVED GOUGE ON FRAME AT BS 1130, JUST BELOW STRINGER 7L.  ORIGINAL MATERIAL THICKNESS .071 INCH.  REMOVED .050 INCH, DAMAGE OUT OF LIMITS PER SRM 53-10-1 FIG 1.  REPAIRED DAMAGE IAW SRM 51-40-3.
